Journal article icon

Journal article

A moving grid finite element method applied to a model biological pattern generator

Abstract:

Many problems in biology involve growth. In numerical simulations it can therefore be very convenient to employ a moving computational grid on a continuously deforming domain. In this paper we present a novel application of the moving grid finite element method to compute solutions of reaction-diffusion systems in two-dimensional continuously deforming Euclidean domains. A numerical software package has been developed as a result of this research that is capable of solving generalised Turing ...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF COMPUTATIONAL PHYSICS
Volume:
190
Issue:
2
Pages:
478-500
Publication date:
2003-09-20
DOI:
ISSN:
0021-9991
URN:
uuid:0a12bc0a-45ab-4c96-a0ef-2baa953c2908
Source identifiers:
3754
Local pid:
pubs:3754

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP